# SDR SWAA2013012811895

- Difficulty date: January 7, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N919AT
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- Aircraft time: 32,151 hours, 22,078 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9923412
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 715 FRAME CRACKED AT FLOORBEAM INTERSECTION 80-001.  REMOVED AND REPLACED RIGHT FRAME STA 715 IAW B717 SRM 51-41-02 AND 51-4105 AND DRAWING 9923412.
